My husband & I have been together 30yrs, have 2 children & a grandchild. We are now in our 40's & have always had a very intimate relationship, he was always calling or texting, sending flowers, buying little gifts, I have always been the center of his world even through the years of his pill addiction. 2 1/2 yrs ago he got into a Methadone treatment Clinic & things started going down hill fast. 6 months into treatment he started using Coke with a couple of co workers that eventually led to him cheating on me with one of them. I left him because of it but ended up taking him back a couple of months later (he had already broke things off with the girl), I knew drugs played a huge part in him cheating but I was still devasted. It was the very last thing I would have ever expected him to do! He left the place he was working said the girl was a huge mistake & he wanted to work things out so even though I was hesitant & no longer trusted him at all I agreed to give him a chance. 5 months later he went back to work at the same place the girl he cheated on me worked without telling me his intentions 1st & knowing I wouldn't like it. Over the past year & a half we've been back together he has slept in the bed with me 4 times (sleeping on the couch the rest of the time), we haven't had sex at all, not even once, & when I tell him how I feel about this he tells me it's the Methadone & it makes him not care about anything ect...We do nothing together, he barely calls or texts when he's away, he has given a guy he knows girlfriend a ride more than once to the clinic & not only did he not tell me about it I don't even know the girl...he doesn't see where he has done anything wrong & tells me I don't know what I am talking about & tries to make me think I am in the wrong for being mad about any of it. Needless to say I am very close to leaving him again permanently! Someone please tell me if this is normal from someone using Methadone...it doesn't mean I will stick around in a very lonely marriage but I still would like to know.